# SDR CA001129025

- Difficulty date: November 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,225 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED ON APPROACH AT ZERO. FLAPLESS LANDING CARRIED OUT NORMALLY.SYSTEM RESET IN CHICAGO. CHANGED NR 4 FLEX SHAFT AND NR 1 FLAP ACTUATOR, FLAPS SYSTEM RIGGED OPERATION CHECKED NORMAL. WINTERIZATION TASK COMPLETED.
